# SDR DALA2025082806381

- Difficulty date: August 27, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 21,315 hours, 2,485 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bpu
- Condition: Mechanic Error
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

C53.1 RT SIDE UPPER BRACKET ON FORWARD SIDE OF FRAME DRILLED NO EDGE DISTANCE.   COMPLIED WITH ER/A 628742-14 REV ORIGINAL. (1166164)
